# SDR 2009FA0000239

- Difficulty date: March 20, 2009
- Submitted: March 20, 2009
- Operation: General aviation
- Aircraft: N6507B
- Make and model: Beech 200BEECH
- Aircraft serial: BB498
- Aircraft time: 11,505 hours, 8,737 cycles
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Worn
- Location: Bellcrank
- Part time: 11,505 hours, 8,737 cycles
- Component: Bellcrank
- Component part number: 1015210463
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BUSHING PN 101-521046-5 THAT HOLDS THE BEARING PN4A INSIDE THE RT AILERON BELLCRANK PN 101-521046-3 WAS FOUND LOOSE IN THE BELLCRANK AND INDUCED A LOSS MOTION OF APPROX .75 INCH AT THE T/E WITH THE RIG PINS INSTALLED.
